# SDR CALA2023020300319

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767
- Aircraft serial: 29448
- Aircraft time: 88,640 hours, 12,518 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Relay K351 In P3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD TE FLAP DISAGREE LOCKED UNLOCKED FOR UPDATE FSEU BITE FAULT ON FLIGHT LEG 0: ''ALT UP DISAGREE'', MSG NO. ACCOMPLISHED FSEU BITE TEST PROCEDURE PER FIM 27-51 TASK 809. 27-51043, FDE: DISAGREE, INTRMTNT INACTIVE, ALT SYS A/S <90. ALL TEST PASSED. STARTED FIM TASK 810 STEP 22. PERFORMED FIM TREE 27-51 TASK 810. TE FLAP DISAGREE. REPLACED RELAY K351 IN P36 PANEL. PERFORMED PRIMARY AND ALTERNATE TEST OF FLAPS AND SLATS PER AMM TASK 27-58-00-715-001-003. OPS CHK OK.
